Volume 7 Number 3 (Jul. 2017)
Home > Archive > 2017 > Volume 7 Number 3 (Jul. 2017) >
IJAPM 2017 Vol.7(3): 165-172 ISSN: 2010-362X
doi: 10.17706/ijapm.2017.7.3.165-172

Optimal Perturbation Iteration Method for Solving Telegraph Equations

Necdet Bildik
Abstract—In this work, we obtain the approximate solutions for the telegraph equations by using optimal perturbation iteration technique. We consider two examples to illustrate the proposed method. The present paper also unveils that optimal perturbation iteration technique converges fast to the accurate solutions of the given equations at lower order of iterations.

Index Terms—Optimal perturbation iteration method, telegraph equation.

Necdet Bildik is with Manisa Celal Bayar University, Faculty of Arts and Science, Department of Mathematics, Muradiye Campus, 45140, Manisa, Turkey (email: necdet.bildik@cbu.edu.tr).

Cite: Necdet Bildik, "Optimal Perturbation Iteration Method for Solving Telegraph Equations," International Journal of Applied Physics and Mathematics vol. 7, no. 3, pp. 165-172, 2017.

General Information

ISSN: 2010-362X
Frequency: Bimonthly (2011-2014); Quarterly (Since 2015)
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca
Abstracting/ Indexing: Index Copernicus, EI (INSPEC, IET), Chemical Abstracts Services (CAS), Electronic Journals Library, Engineering & Technology Digital Library, Nanowerk Database, Google Scholar and ProQuest
E-mail: ijapm@iap.org
  • Mar 11, 2016 News!

    IJAPM Vol.5, No.3 has been indexed by EI (Inspec).   [Click]

  • Sep 28, 2017 News!

    Vol 7, No 4 has been published with online version     [Click]

  • Aug 10, 2017 News!

    The papers published in Vol 7, No 3 have all received dois from Crossref

  • Jul 21, 2017 News!

    Vol 7, No 3 has been published with online version     [Click]

  • Feb 22, 2017 News!

    The papers published in Vol.7, No.2 have all received dois from Crossref.

  • Read more>>